# SDR 05FDEA01235

- Difficulty date: May 11, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-200
- Aircraft serial: 22934
- Aircraft time: 29,594 hours, 16,811 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NUT PLATES IAW SRM 51-30-2, REMOVED CORROSION IAW SRM 51-10-6, FOUND TO BE OUT OF LIMIT IAW SRM 53-10-1 FIG 1.  FABRICATED NEW SUPPORT ON TRAVELER T5/516572 IAW SRM 53-10-2 FIG 8, INSTALLED 2 ANGLE REPAIR IAW SRM 51-40-4 FIG 1, INSTALLED NUT PLATE IAW SRM 51-30-2.
